# SDR O2GA201205040001

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N22GM
- Make and model: Lear 45LEAR
- Aircraft serial: 402038
- Aircraft time: 1,666 hours, 834 cycles
- Engine: Garrtt TFE731*
- Engine time: 1,666 hours, 834 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 30611571
- Condition: Cracked
- Location: Engine Fuel
- Part time: 1,666 hours, 834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK, FOUND ON WALK AROUND NR 1 ENGINE.  TROUBLESHOT SYSTEM TO FIND FUEL TUBE LEAKING BETWEEN THE FUEL CONTROL AND FLOW TRANSMITTER.  REPLACED TUBE ASSEMBLY.
